Opial, Z.. "Sur les courbes planes à courbure presque constante." Annales Polonici Mathematici 5.3 (1958-1959): 263-274. <http://eudml.org/doc/208322>.
@article{Opial1958-1959, author = {Opial, Z.}, journal = {Annales Polonici Mathematici}, keywords = {Differential Geometry in Euclidean Spaces}, language = {fre}, number = {3}, pages = {263-274}, title = {Sur les courbes planes à courbure presque constante}, url = {http://eudml.org/doc/208322}, volume = {5}, year = {1958-1959}, }
TY - JOUR AU - Opial, Z. TI - Sur les courbes planes à courbure presque constante JO - Annales Polonici Mathematici PY - 1958-1959 VL - 5 IS - 3 SP - 263 EP - 274 LA - fre KW - Differential Geometry in Euclidean Spaces UR - http://eudml.org/doc/208322 ER -